# SDR UALA2012120406992

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,764 hours, 8,912 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL WAC FOUND NR 1 ENGINE OUTBD PANEL 452DL MISSING.  IAW EC-RA AREA INSPECTED NO DAMAGED AND INTERIM REPAIR PERFORMED PANEL FABRICATED ECRA 5462-01002 REV A.  REMOVED INTERIM REPAIR AND INSTALLED NEW PANEL.
